Flood, Auglaize
- When
- June 16, 12:06 AM EST to 2:06 AM EST
- Where
- Auglaize County, 0.52 mi W of Wapakoneta to Wapakoneta
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 40.570, -84.210
Barbara Lane was closed due to flooding.
Thunderstorms developed along a stalled frontal boundary. The storms trained across portions of the region and produced very heavy rain and flooding.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ILN wrote it up.
Thunderstorms developed along a stalled frontal boundary. The storms trained across portions of the region and produced very heavy rain and flooding.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 15, 9:30 PM EST, 2 hours 36 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 1030 PM EDT MON JUN 15 2015 .SYNOPSIS... WEAK UPPER LEVEL DISTURBANCES WILL TRACK ACROSS THE REGION THROUGH MUCH OF THE WEEK. IN ADDITION...A FRONT WILL OSCILLATE BETWEEN THE LOWER GREAT LAKES AND THE OHIO VALLEY. THIS WILL RESULT IN CONTINUED CHANCES OF SHOWERS AND THUNDERSTORMS ALONG WITH WARM AND HUMID CONDITIONS. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... CONVECTION CONTINUES TO FLARE UP ACROSS WEST CENTRAL OHIO INTO PARTS OF CENTRAL OHIO THIS EVENING. SOME TRAINING OF THUNDERSTORMS HAS OCCURRED ACROSS THE FLASH FLOOD WATCH AREA...PROMPTING A WARNING. SO WILL CONTINUE THE WATCH. CDFNT IS FORECAST TO DROP SWD TOWARDS THE REGION TONIGHT...PUSHING THE CONVECTION SWD WITH IT. SLOWED DOWN THE ONSET OF THE PCPN IN THE SOUTH UNTIL AFTER 06Z. AS FOR TEMPERATURES...LOWS SHOULD RANGE FROM THE UPPER 60S IN THE N TO THE LOWER 70S IN THE TRI-STATE. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... A COLD FRONT WILL MOVE INTO OUR NORTHERN AREAS TUESDAY MORNING BEFORE STARTING TO WASH OUT TUESDAY AFTERNOON. THE GFS IS SHOWING MUCH DRIER AIR WORKING IN TO OUR FAR NORTHERN COUNTIES TUESDAY AFTERNOON INTO EVENING (PWATS LESS THAN 1") WHILE THE NAM HOLDS THE DRIER AIR AND FRONT A BIT FARTHER NORTH. AHEAD OF THE FRONT PWATS LOOK TO REMAIN AROUND 2". OVERALL THINK THE GFS IS PUSHING THE FRONT A TAD TO FAR SOUTH. WEAK LIFT WILL COME FROM A FRONTAL BOUNDARY AND ALSO FROM A WEAK SHORTWAVE THAT BEGINS TO SHEAR OUT OVER ILLINOIS/ INDIANA TUESDAY MORNING. FORECAST SOUNDINGS FOR TUESDAY AGAIN SHOW A SKINNY CAPE WITH VERY HIGH MOISTURE VALUES. LAPSE RATES ARE ALSO NOT IMPRESSIVE (BARELY MOIST ADIABATIC). GIVEN THE ABOVE THINK THE SEVERE POTENTIAL IS LIMITED. TEMPERATURES FOR TUESDAY WILL BE SLIGHTLY COOLER AS MORE CLOUDS ARE FORECASTED BUT HUMIDITY WILL STICK AROUND. HAVE GONE SLIGHTLY ABOVE GUIDANCE FOR TUESDAY HIGHS (LOW TO MID 80S) AS IT WONT TAKE MUCH TO HEAT THINGS UP. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... AN EMBEDDED DISTURBANCE AND ASSOCIATED MODEST LLJ ARE STILL EXPECTED TO PUSH ACRS THE REGION ON WEDNESDAY...WHILE THE STALLED OUT FRONTAL BOUNDARY TRIES TO MAKE A SLOW PROGRESSION NORTHWARD. WILL CONTINUE WITH LIKELY POPS ALONG WITH MORE SUBDUED HIGH TEMPERATURES DUE TO CLOUDS AND PCPN. FOR WEDNESDAY NIGHT INTO THURSDAY...A DIGGING MID LVL TROUGH ACRS ERN CANADA WILL FIRST LIFT AFOREMENTIONED FRONTAL BOUNDARY NORTHEAST THROUGH THE REGION. THIS WILL BE FOLLOWED BY A COLD FRONT LATE THURSDAY NIGHT. THIS FRONT WILL SETTLE NEAR THE OHIO RIVER BY FRIDAY. WILL CONTINUE WITH CHC POPS. FOR FRIDAY INTO SATURDAY...MODELS CONTINUE TO STRUGGLE ON WHETHER THE REMAINS OF A TROPICAL SYSTEM WILL MAKE IT NORTHEAST INTO THE OHIO VALLEY. TOO MUCH UNCERTAINTY HERE SO HAVE FOCUSED ON JUST LEAVING CHC POPS AS THE LATEST FRONTAL BOUNDARY AGAIN PUSHES NORTH OF THE REGION BY SATURDAY. BY NEXT WEEK...MODELS SUGGEST THAT A MORE BONAFIDE DIGGING MID LEVEL TROUGH MAY TRY TO WORK ITS WAY INTO THE GREAT LAKES AND THE OHIO VALLEY. THIS SCENARIO WOULD PUSH A STRONGER COLD FRONT SOUTHEAST THROUGH THE REGION DURING THE SUNDAY/MONDAY TIME FRAME. THE THREAT FOR LOCALLY HEAVY RAIN WILL CONTINUE ACRS THE REGION THROUGH THE WEEKEND AS PWATS REMAIN FAIRLY HIGH. && .AVIATION /02Z TUESDAY THROUGH SATURDAY/... ANOTHER ROUND OF CONVECTION FIRED THIS AFTERNOON. IN GENERAL IT AFFECTED THE NRN TAFS...MISSING CVG/LUK. CMH/LCK WILL BE AFFECTED BY SOME OF THIS CONVECTION FOR THE FIRST HOUR OR SO OF THE FCST PERIOD. MVFR/IFR CONDITIONS ARE POSSIBLE. FOCUS THEN SHIFTS TO CDFNT WHICH IS FCST TO DROP S INTO THE REGION LATE TONIGHT. AHEAD OF IT THE CONVECTION CURRENTLY OVER NRN INDIANA AND NW OH WILL SAG SWD. EXPECT THIS ACTIVITY TO WEAKEN...BUT SOME MVFR CONDITIONS ARE EXPECTED. HAVE THE PCPN/MVFR CONDITIONS ARRIVING AT KDAY AROUND 07Z...THEN SLOWLY SPREADING SEWD OVERNIGHT. MVFR CLOUDS THAT ARE FCST WITH THE FRONT WILL LINGER FOR MUCH OF THE MORNING...BEFORE LIFTING TO VFR. LINGERED VCSH ACROSS THE SRN TAFS ON TUESDAY WITH THE FRONT DUE TO CONVECTION. THERE COULD BE THUNDER MIXED IN TOMORROW. OUTLOOK...THUNDERSTORMS WILL BE POSSIBLE AT TIMES THROUGH FRIDAY. STORMS WILL BE CAPABLE OF PRODUCING MVFR TO IFR CEILINGS AND VISIBILITIES. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...FLASH FLOOD WATCH UNTIL 4 AM EDT TUESDAY FOR OHZ026-034-035. KY...NONE. IN...NONE. && SYNOPSIS...HAINES NEAR TERM...SITES SHORT TERM...HAINES LONG TERM...HICKMAN AVIATION...SITES
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 304 PM EDT MON JUN 15 2015 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042>046-051>056-060>065- 070>074-077>082-088-161915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-SHELBY-LOGAN-UNION OH- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE- MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN- CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 304 PM EDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS THE REGION TODAY INTO TONIGHT. WITH A VERY MOIST AIR MASS IN PLACE...SOME OF THESE STORMS COULD PRODUCE HEAVY RAINFALL AND LOCALIZED FLOODING... ESPECIALLY IF STORMS MOVE ACROSS THE SAME AREA MULTIPLE TIMES. IN ADDITION...A FEW STRONGER STORMS COULD DEVELOP AND PRODUCE GUSTY WINDS DURING THE AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. CONDITIONS WILL REMAIN FAVORABLE ACROSS THE REGION FOR SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL TUESDAY INTO WEDNESDAY. SOME STRONGER STORMS WILL REMAIN POSSIBLE...MAINLY IN THE AFTERNOON AND EVENING BOTH TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT THEIR RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. OHZ026-034-035-161915- HARDIN-MERCER-AUGLAIZE- 304 PM EDT MON JUN 15 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. CONDITIONS WILL REMAIN FAVORABLE ACROSS THE REGION FOR SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL TUESDAY INTO WEDNESDAY. SOME STRONGER STORMS WILL REMAIN POSSIBLE...MAINLY IN THE AFTERNOON AND EVENING BOTH TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT THEIR RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE.
The Cincinnati radar (KILN), 132 km away, was scanning. The volume nearest the first event began at 05:06 UTC.
49 flood, 1 flash flood, 1 heavy rain. Local standard time, as filed.
Barbara Lane was closed due to flooding.
Water was up to 18 inches deep on Lambert Road in Noble Township.
River Road was closed due to flooding.
I-75 northbound was closed due to flooding at mile marker 116.
Northbound I-75 was closed at Ohio State Route 208.
Ohio State Route 197 was closed due to flooding between National Road and Kossuth Loop Road.
Road closed due to flooding at the intersection of Highways 118 and 707.
Roads closed due to flooding at the intersection of Highway 49 and Wilson Road.
Ohio State Route 67 was closed due to flooding between Blackhoof Creek Road and Golden Bridge Road.
Ohio State Route 53 was closed due to flooding between State Route 81 and Township Road 28.
Ohio State Route 49 was closed near Wilson Road due to high water.
Ohio State Route 65 was closed at the Allen/Auglaize County line between River Road and Sellers Road due to high water.
Ohio State Route 197 was closed from St. Marys Road to State Route 66.
Ohio State Route 720 was closed from State Route 65 in Auglaize County to U.S. 33.
Ohio State Route 707 was closed between U.S. 127 and State Route 117.
Ohio State Route 49 was closed between Wilson Road and Sipe Road.
Several roads, scattered across the county, were closed due to high water.
Celina Mendon Road closed between Mercer Road and Neptune Mendon Road due to high water.
Township Line Road closed due to high water between U.S. Route 33 and the county line.
Route 127 closed between Route 707 and Shelly Road due to high water.
Frysinger Road closed between U.S. Route 33 and Shelly Road due to high water.
Erastus Durbin Road closed between Rockford West Road and Manley Road.
Ohio State Route 117 closed between Route 118 and 127 due to flooding.
Jordan Road was closed between Lee Road and Rockford West Road due to flooding.
Wabash Road was closed between Rockford West Road and Winkler Road due to flooding.
Ohio State Line Road was closed between Minch Road and Skeels Roads.
Tama Road was closed between State Route 127 and Stose Road due to flooding.
Neptune Mendon Road was closed between Thomas Road and Denny Road due to flooding.
Mercer Road was closed between Neptune Mendon Road and Celina Mendon Road due to flooding.
Neptune Mendon Road was closed between Mercer Road and Celina Mendon Road due to high water.
Deepcut Road closed between Route 707 and Evans Rd due to flooding.
Dutton Road closed between Route 127 and Palmer Road due to flooding.
River Trail Road closed between Blackloon Road and County Line Road.
Eilerman Road was closed at the 9000 block.
Fortman Road was closed in the 1000 block due to flooding.
Brun Drive closed in the 12000 block due to flooding.
Brookside Drive was closed in the 100 block due to high water.
A road was washed out in the 5000 block of Cardo Road.
Graham-Jones Road was closed due to high water.
Water was covering a road at the University of Dayton.
Troy Road was closed at Hills-Miller Road due to high water.
Troy Road was closed between Norton Road and Radnor Road due to high water.
Thomas Road was closed between Peel and Roberts Roads due to high water.
Ohio Route 257 was closed at Hoskins Road due to high water.
State Route 197 was closed at the bridge between National Road and Lossuth Loop Road due to high water.
State Route 197 was closed from St. Marys Road to State Route 66.
State Route 235 was closed from U.S. 33 to State Route 708 due to high water.
State Route 720 was closed from State Route 65 to U.S. 33.
State Route 49 closed from State Route 29 to Carmel Church Road due to high water.
U.S. 127 was closed south of Dutton Road due to high water.
U.S. 33 closed from the Rockford Coporation limits to Township Line Road due to high water.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2015Every state in 2015This day in weather historyWarnings in Ohio, June 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 573185, 573186, 573187, 573188, 573189, 573190, 573191, 573192, 573193, 573194, 573195, 573196, 573197, 573198, 573199, 573200, 573201, 573202, 573203, 573204, 573205, 573206, 573207, 573208, 573209, 573210, 573211, 573212, 573213, 573214, 573487, 573488, 573489, 573491, 573492, 573493, 573494, 587008, 573495, 573501, and more.